# SDR UALA2011090104707

- Difficulty date: August 31, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 63,231 hours, 9,296 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 67
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO INOPERATIVE.  PER MEL 2311H REPLACED NR 2 HF TRANSCEIVER.  RADIO CHECK NR 2 HF, CHECK OK.  ACFT RETURNED TO GATE FOR NR 2 HF WILL NOT TRANSMIT.  REPLACED RIGHT HF ANTENNA COUPLER PER MM (RIGHT HF).
